MathSciNet Relay Station
MathSciNet bibliographic data
MR2567400 14F05 (18E30)
Orlov, Dmitri Remarks on generators and dimensions of triangulated categories. Mosc. Math. J. 9 (2009), no. 1, 153–159, back matter.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement